# SDR UALA2011091905031

- Difficulty date: September 17, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 29,998 hours, 13,439 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279318
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD 1R FELLOUT.  ROBBED LIGHT ASSY FROM AC 4029.  INSTALLED, TESTED NORMAL.
